MathSciNet Relay Station
MathSciNet bibliographic data
MR83488 20.0X
Wiegold, J. Groups with boundedly finite classes of conjugate elements. Proc. Roy. Soc. London. Ser. A. 238 (1957), 389–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement